# SDR ASAA2022081439495

- Difficulty date: August 14, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 55,224 hours, 16,356 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1741010301
- Part serial: 005280
- Condition: Inoperative
- Location: Flight Compartme
- Part time: 55,206 hours, 16,374 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON POWER TRANSFER FROM APU TO GRD PWR, LEFT FMC DISPLAY BLANK, NO POWER TO UNIT FOR SEVERAL MINS. GROUNDED - YES. REMOVED AND INSTALLED NEW MCDU REF B737-800 AMM 34-61-01/401.
